Skip to content
My WebMD Sign In, Sign Up
Copying and Pasting
avatar
Byroney_WebMD_Staff posted:
Posts look neater, and have less funny characters or symbols if you post them into Notepad or a text editor first, rather than a word processing program. The coding from the word processing programs conflicts and creates the strangeness.
Was this Helpful?
8 of 22 found this helpful
Reply


Helpful Tips

take meds at some time, don't eat after 7
I meant the longer reply posted a few minutes ago to to go to donnajune2000 More
Was this Helpful?
5 of 5 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Sleep Disorders Center